# SDR USAA2014031100001

- Difficulty date: March 9, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- System (JASC): 2330 · Entertainment System
- Part: Video Display
- Condition: Smoke
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

VIDEO SCREEN SEAT 9C STARTED SMOKING, FLIGHT ATTENDANT TURNED IT OFF.  NOT HOT BUT SMOKE SMELL.  ACCOMPLISHED OPERATIONAL CHECK OF VIDEO 9C, NO SMOKE NOR ANY SMELL NOTED, OK FOR SERVICE.
